# SDR DALA2020122404252

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 842 OUT OF ADJUSTMENT.  CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF DOOR, PER A320 FAM AMM 52-13-21-400-001-A.  OK FOR SERVICE.
